In this paper, the submoduloid of a moduloid on nexus that is generated by a subset, cyclic submoduloid and bounded sets are defined and the properties of structures on it are investigated. Also, the fractions of a moduloid on nexus are defined and shown to be isomorphic with a moduloid on nexus.
Kamranialiabad, Reza; Hasankhani, Abbas; and Bolourian, Masoud
On Submoduloids of a Moduloid on Nexus,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
2, Article 42.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss2/42